# SDR UIEA0001

- Difficulty date: January 20, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

FLT 51 - NR 2 ENGINE FIRE WARNING LIGHT AND BELL AT 3500 FEET.  ACCOMPLISHED ENGINE FIRE CHECKLIST, SHUTDOWN ENGINE.  LIGHT IN FIRE HANDLE WENT OUT IMMEDIATELY.  DID NOT DISCHARGE FIRE BOTTLES AND DID NOT DUMP FUEL.  LANDING WAS UNEVENTFUL.  FOUND CRACKED/LEAKING MUSCLE LINE TO THE HIGH STAGE VALVE.  PERFORMED DETAILED INSPECTION OF ENGINE AND WINDMILL INSPECTION, ALL OK.  REPLACED TWO LINES AND ALL OPERATIONAL CHECKS WERE NORMAL.  (M)
